# SDR HEEA968730

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3520T
- Make and model: Bolkms BO105S
- Aircraft serial: S539
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6222078001
- Condition: Failed
- Location: Cockpit
- Component: VHF251
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WEAK AND BROKEN UP SEVERAL TIMES DURING FLIGHT.
